Convexity of integral operators generated by some new inequalities of hyper-Bessel functions
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1163-1173
Published online October 31, 2019
Muhey U. Din
Government Postgraduate Islamia College Faisalabad
Abstract : In this article, we deduced some new inequalities related to hyper-Bessel function. By using these inequalities we will find some sufficient conditions under which certain families of integral operators are convex in the open unit disc. Some applications related to these results are also the part of our investigation.
Keywords : analytic functions, convex functions, integral operators, Bessel functions, hyper-Bessel functions
MSC numbers : Primary 30C45, 33C10; Secondary 30C20, 30C75
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd